MAUDE Adverse Event Report: DEROYAL INTERCONTINENTAL, S.R.L 48'' HPL CPC R/A -F; CATHETER, INTRAVASCULAR, DIAGNOSTIC

DEROYAL INTERCONTINENTAL, S.R.L 48'' HPL CPC R/A -F; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 301220A
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, "defective tubing - hub snapped off during the case and the contrast was spraying everywhere".
 
Additional Manufacturer Narrative
A distributing facility reported on 6/23/2023 that "defective tubing - hub snapped off during the case and the contrast was spraying everywhere." the sample was requested and received on 7/13/2023.Deroyal industries requested that the initial reporter and distributor, medline, reach out to the user facility to gain further information on the incident.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report once more information becomes available.
 
Additional Manufacturer Narrative
Deroyal industries requested that the initial reporter and distributor, medline, reach out to the user facility to gain further information on the incident.However, medline was not able to gain any further information from the customer who had the issue.Deroyal checked work orders, current inventory, failure modes and effect analysis (fmea's), and corrective actions and preventive actions (capa's) and all were found to have no issues and no open actions.The sample returned was decontaminated and inspected.It was noted that the rotator of the tubing had fallen out.Production records were reviewed and both in-line and final inspections were noted to have passed.Hydrostatic tests were also noted to have been within range.(b)(4).Root cause: because no abnormality could be found based on the investigation of the sample returned and inspection of production records, the root cause was unable to be established.Corrective and preventive actions: because no root cause could be established, no corrective or preventive actions were taken.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if more information becomes available.

Brand Name
48'' HPL CPC R/A -F
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
DEROYAL INTERCONTINENTAL, S.R.L
km 7 autopista joaquin balague
pisano free zone bldg 49
santiago
DR 
Manufacturer (Section G)
DEROYAL INTERCONTINENTAL, S.R.L
km 7 autopista joaquin balague
pisano free zone bldg 49
santiago,
DR  
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key19950051
Report Number3004605321-2023-00001
Device Sequence Number15684298
Product Code DQO
UDI-Device Identifier00749756719407
UDI-Public00749756719407
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K023591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number301220A
Device Lot Number52516359
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown